Comments on “Asymptotically stable equilibrium points in new chaotic systems”

  1. A. Algaba
  2. F. Fernández-Sánchez
  3. M. Merino
  4. A.J. Rodríguez-Luis
Revista:
Nova scientia

ISSN: 2007-0705

Any de publicació: 2017

Volum: 9

Número: 19

Pàgines: 902-905

Tipus: Article

DOI: 10.21640/NS.V9I19.1114 DIALNET GOOGLE SCHOLAR lock_openDialnet editor

Altres publicacions en: Nova scientia

Resum

Abstract In the commented paper ten nonlinear chaotic systems are presented. Authors state that these systems do not exhibit Shilnikov chaos. Unfortunately, this assertion is not correctly proved because they use an erroneous theorem from the literature.

Referències bibliogràfiques

  • Algaba, A., Fernández-Sánchez, F., Merino, M., Rodríguez-Luis, A.J.. (2013). Comments on “Non-existence of Shilnikov chaos in continuous-time systems”. Applied Mathematics and Mechanics. 34. 1175
  • Algaba, A., Fernández-Sánchez, F., Merino, M., Rodríguez-Luis, A.J.. (2013). Chen's attractor exists if Lorenz repulsor exists: The Chen system is a special case of the Lorenz system. Chaos. 23.
  • Algaba, A., Fernández-Sánchez, F., Merino, M., Rodríguez-Luis, A.J.. (2013). The Lü system is a particular case of the Lorenz system. Physics Letters. 2771
  • Algaba, A., Fernández-Sánchez, F., Merino, M., Rodríguez-Luis, A.J.. (2014). Centers on center manifolds in the Lorenz, Chen and Lü systems. Communications in Nonlinear Science and Numerical Simulation. 19. 772
  • Algaba, A., Merino, M., Rodríguez-Luis, A.J.. (2015). Study of the Hopf bifurcation in the Lorenz, Chen and Lü systems. Nonlinear Dynamics. 79. 885-902
  • Algaba, A., Merino, M., Rodríguez-Luis, A.J.. (2016). Takens-Bogdanov bifurcations of equilibria and periodic orbits in the Lorenz system. Communications in Nonlinear Science and Numerical Simulation. 30. 328
  • Casas-García, K., Quezada-Téllez, L.A., Carrillo-Moreno, S., Flores-Godoy, J.J., Fernández-Anaya, G.. (2016). Asymptotically stable equilibrium points in new chaotic systems. Nova Scientia. 8. 41-58
  • Elhadj, Z., Sprott, J.C.. (2012). Non-existence of Shilnikov chaos in continuous-time systems. Applied Mathematics and Mechanics. 33. 371